# SDR AALA201604109004

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 47,761 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT LENS LOOSE IN FWD PAX CEILING AREA.  SECURED LENS.
